Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

Why I feel sad most of my days?

For the past month I been experiencing sad moods most of day, sometimes I may be watching a YouTube video to someone talking to me and instantly my mood drops and I isolate myself because everyone keeps talking to me and like everything they say I'm getting more and more sad for some mysterious reason I even think sometimes to just runaway and be alone. These few nights been getting worst for me it's hard for me to sleep I be up late of night doing nothing but trying to sleep and I just can't please someone give me an answer. Thanks
5 Responses
363281 tn?1518219421
Hello~I am sorry you are going through this depression. We have a wonderful forum for folks that have depression and issues like yours, you might be able to find the help and answers you are looking for by going there.

I will say, however, that if this continues, you really should see your GP, he/she may be able to prescribe something that will help bring you out of your sadness. Also, try adding a good, high potency B complex to your diet along with vitamins D, C, A and a good multi mineral, sometimes chemical imbalances in the brain caused bu not getting enough of the proper nutrients can cause this depression as well.

I hope you feel better soon.
1 Comments
Has anything happened recently that might have affected you in such a way as to cause you to become so sad?  Nobody here can diagnose you, so given how this is affecting you it might be a good idea to see a psychologist and get a diagnosis and see if you can't figure out why this is happening.  Sadness is no fun, but it's not the same as depression, and we can't tell you what's really going on, but a psychologist can.  What I wouldn't do first is go to my GP and get a drug.  First, they aren't trained in mental illness more than just a bit nor do they have the most experience in when and how to use medication.  Psychiatrists are the professionals who specialize in this, but medication is not something to rush into, so I still suggest seeing a psychologist first.  If that person thinks you need meds, they will tell you.  Also, be wary about taking certain supplements until you know what you're dealing with.  A B vitamin that is too high potency isn't necessarily a great thing, but if you want to try that, what you want is something called a stress B.  It will have an assortment of B vitamins, not overdoing it, along with Vitamin C and perhaps some other nutrients that is assembled specifically for what these nutrients do for our mental state.  Be careful about the form of C if you take it, but again, it will be in a Stress B supplement.  A should rarely if ever be supplemented, as too much is liver toxic.  The safe way to take it is to take foods or a supplement with beta carotene, which the body converts to the A you need and no more.  As for chemical imbalances, if you have depression or anxiety, there is no known chemical imbalance that causes it.  Perhaps the above post meant to see a doctor for a thorough check-up to see if you have a physiological condition that might be causing this, such as a thyroid or blood sugar problem.  All the best.
973741 tn?1342346373
I agree with talking to your GP if this continues.  You do have some classic signs of depression and it is persisting. Depression is something that can be treated and can get better.  :>)  Sometimes taking the first step is the hardest. But it's time if this has continued for a long while and it is getting worse.

This is not to say that it's abnormal to have period of the 'blues'.  We all do.  I do.  Where I'm melancholy, easily emotional and feel sad.  Sometimes for reason and sometimes not.  But it blows over.  If yours doesn't blow over, then get help.  Hang in there.
20881679 tn?1562314139
I think you need to consult a good psychiatrist
15242955 tn?1534442061
I am rather concerned you think the people in the youtube videos are talking to you.   That sounds delusional to me.   I suspect you may be suffering from schizoaffective disorder  ie delusions mixed with depressed mood.  OTOH I am not a mental health professional.  However i did work for at least 20 years at a rehab center   Many of the clients were people with major mental illness.   I too suffer from depression so I know how terrible it can feel.   I think you need to tell all of yours symptoms to a psychiatrist.
Avatar universal
Hi,
Sorry to hear from you. You should consult with an experienced psychiatrist. It may be a sign of depression.
Thanks.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.